# SDR DJFA20131212001

- Difficulty date: December 12, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N736FL
- Make and model: Cessna 750
- Aircraft serial: 7500039
- Aircraft time: 8,666 hours, 5,233 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: S38601
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL APPROACH THE FLIGHT CREW REPORTED PITCH TRIM RUNAWAY TO FULL NOSE UP ATTITUDE.  EMERGENCY BACKUP TRIM WAS ENGAGED & CREW REGAINED CONTROL OF THE ACFT & CIRCLED FOR A SECOND APPROACH ATTEMPT.  ACFT LANDED SAFELY.  DISCOVERED THE PILOT'S PITCH TRIM SPLIT SWITCH ON THE YOKE FAILED.  THE SWITCH WAS REPLACED.
